# SDR 99ZZZX2512

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Engine: Cont TSIO520VB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 522 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, RIGHT ENGINE HAD A CATASTROPHIC FAILURE.  FOR UKNOWN REASONS, CONNECTING RODS, NR 1, NR 2, NR 4, FAILED.  TCM HAS BEEN NOTIFIED AND WILL INSPECT ASAP.  AN UNEVENTFUL LANDING WAS MADE.
